# SDR DALA1246470914

- Difficulty date: July 12, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE BEAM HAS CORRODED AND ELONGATED FASTENERS HOLES STA 1322 LBL 58 TO RBL 58.  INSTALLED REPAIR ANGLES FOR FLOORBEAM REPAIRS AT STA 1322  BETWEEN LBL 41 TO LBL 44 AND BETWEEN RBL 17 TO RBL 21 IAW MD-88  SRM 5305 FIG 79 A AND SRM 51-30-5.
